# SDR DALA14009435656

- Difficulty date: February 9, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 32,039 hours, 13,973 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Condition: Corroded
- Location: Bs 1681-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DECK PLATE IN MAIN CABIN HAS CORROSION IN NUMEROUS AREAS FROM BS 1681-1720, BL-0 TO RBL 53.  REMOVED CORROSION ON AFT DECK PLATE BS 1621-1720, BL 0 - RBL 53. BLEND OUT AT BS 1709 RBL 2 FOUND OUT OF LIMITS, ALL OTHER BLEND OUTS ARE WITHIN LIMITS IAW SRM 53-60-51, REPAIR 2, PG 201, FIG 201.  ACCOMPLISHED  DOUBLER REPAIR IAW SRM 53-60-51, REPAIR 2, PG 201, FIG 201 ALTERNATIVE 1.
